# SDR CHQA200600114

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 16,057 hours, 12,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 66367
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY FLOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT IAW MM 33-26-06.
